Journal of the London Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. London Math. Soc., 2016, Volume 93, Issue 1, Pages 194–218 (Mi jlms1)  

On Hölder-continuity of Oseledets subspaces

Vítor Araújoa, Alexander I. Bufetovbcde, Simion Filipf

a Instituto de Matemática, Universidade Federal da Bahia, Av. Ademar de Barros s/n, 40170-110 Salvador, Brazil
b The Steklov Institute of Mathematics, 119991 Moscow, Russia
c The Institute for Information Transmission Problems, 127051 Moscow, Russia
d National Research University Higher School of Economics, 101000 Moscow, Russia
e Aix-Marseille University, Centrale Marseille, CNRS, I2M, UMR 7373, 39 Rue F. Joliot Curie, 13453 Marseille, France
f Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, IL 60637, USA

Funding Agency Grant Number
National Council for Scientific and Technological Development (CNPq)
Fundação Carlos Chagas Filho de Amparo à Pesquisa do Estado do Rio de Janeiro
PRONEX Juventude
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
Ministry of Education and Science of the Russian Federation MD-2859.2014.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 13-01-12449
V.A. was partially supported by CNPq, FAPERJ and PRONEX (Brazil) A.I.B.'s research work has been carried out thanks to the support of the A*MIDEX project (no. ANR-11-IDEX-0001-02) funded by the programme ‘Investissements d'Avenir’ of the Government of the French Republic, managed by the French National Research Agency (ANR). It was also supported in part by the Grant MD-2859.2014.1 of the President of the Russian Federation, by the Programme ‘Dynamical systems and ergodic theory’ of the Presidium of the Russian Academy of Sciences, by a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program and by the RFBR grant 13-01-12449. S.F. gratefully acknowledges the hospitality of Aix-Marseille University.


DOI: https://doi.org/10.1112/jlms/jdv057


Bibliographic databases:

Received: 17.11.2014
Revised: 06.10.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jlms1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:105

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021